# SDR RAIA201306100001

- Difficulty date: June 10, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 22,017 hours, 20,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  FLIGHT CREW FOUND CAPTAIN`S FLASHLIGHT INOPERATIVE.  MX INSPECTED AND INSTALLED A DISPOSABLE FLASHLIGHT ASSY.
